# SDR A6WA9900034

- Difficulty date: January 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290UE
- Make and model: Bag BAE146200A
- Aircraft serial: E2080
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Frame 50
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STRUCTURE AFT OF FRAME 50 ABOVE LT UPPER AIRBRAKE HINGE HAS A FILLER PANEL CRACKED AT THE LIGHTNING HOLE.  REPLACED GUSSET PLATE.  ACFT TT:  19,327 HOURS.  ACFT TC:  22,789.    (X)
